Strongly adaptive token distribution

F. Meyer auf der Heide, B. Oesterdiekhoff, R. Wanka, Algorithmica (1996) 413–427.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Algorithmica
Page
413-427
LibreCat-ID

Cite this

Meyer auf der Heide F, Oesterdiekhoff B, Wanka R. Strongly adaptive token distribution. Algorithmica. 1996:413-427. doi:10.1007/bf01955042
Meyer auf der Heide, F., Oesterdiekhoff, B., & Wanka, R. (1996). Strongly adaptive token distribution. Algorithmica, 413–427. https://doi.org/10.1007/bf01955042
@article{Meyer auf der Heide_Oesterdiekhoff_Wanka_1996, title={Strongly adaptive token distribution}, DOI={10.1007/bf01955042}, journal={Algorithmica}, author={Meyer auf der Heide, Friedhelm and Oesterdiekhoff, B. and Wanka, R.}, year={1996}, pages={413–427} }
Meyer auf der Heide, Friedhelm, B. Oesterdiekhoff, and R. Wanka. “Strongly Adaptive Token Distribution.” Algorithmica, 1996, 413–27. https://doi.org/10.1007/bf01955042.
F. Meyer auf der Heide, B. Oesterdiekhoff, and R. Wanka, “Strongly adaptive token distribution,” Algorithmica, pp. 413–427, 1996.
Meyer auf der Heide, Friedhelm, et al. “Strongly Adaptive Token Distribution.” Algorithmica, 1996, pp. 413–27, doi:10.1007/bf01955042.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar